A huge thanks to all of you that responded.
Momto8kids, no one has ever mentioned a PM doctor to me. I'm not really sure that I know what one is. My doctor keeps a check on my liver enzymes each month due to the use of Lortab and Methotrexate. So far all of my blood work has been fine. Rhaevin, I was on lyrica briefly and I felt "drunk" everyday....and the nice state troopers here in South Carolina frown upon DUI I quit taking it.
Screaming Eagle....Harley is one of my favs also....before my husband passed away we had a HD Dynawide glide :) Straydog, I was on Humira for a few weeks. My body rejected it and I had reactions each time I had an injection. So far the Cimzia seems to be ok.....no bad side effects....I would like to try Remicade again but even with my insurance it will cost me about
$600.00 per infusion. For now I will stay on the Cimzia. High doses of steroids were a God send at the time. But the long term effects have been rough. Yes my hip problems were most likely caused from long term steroid use. My teeth and bones both became brittle. I have had extensive dental work. I gain so much weight. I still have the round face and fluffy belly.....neither seem to be going anywhere :) I refuse to take any more prednisone and so far my doctors have respected this. Sjkly, you bring up a good point. My doctor and I do need to discuss less liver damaging meds. Again, I want to thank all of you for responding and for making this site so welcoming!!